MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that a lancet was protruding past the end cap of a coaguchek xs softclix device.The customer was accidentally stuck by a lancet protruding past the end cap of the coaguchek xs softclix device.The customer did not require treatment.The customer believed the lancet was seated properly, but could not confirm this as the lancet had already been replaced.The customer was advised on how to prime and fire the device.The lancet no longer protruded past the end cap.
 
Additional Manufacturer Narrative
The customer's device was requested for investigation and a replacement product was sent to the customer.The investigation is ongoing.Section e3: occupation is patient/consumer.
 
Additional Manufacturer Narrative
No product was returned by the customer.As the product lot number is not available, no further investigations could be performed.A review of complaints did not identify any nonconformances related to the customer's allegation.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ASKU
asku
asku
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20409495
Report Number1823260-2024-02933
Device Sequence Number9070159
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07313462001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown